# SDR FDEA201205021708

- Difficulty date: May 2, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 61,880 hours, 22,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 SLIDE LIGHT INOPERATIVE.  RELAMPED IAW AMM 33-51-06-2-1.  OPS CHECKED GOOD.
